# SDR IPXA09557141

- Difficulty date: August 18, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK IN BRACKET LOCATED BEHIND NR 1 PYLON ACCESS PANEL 435AR LWR FWD CORNER (MARKED).  BRACKET WAS REPLACED PER SRM 51-40-02-0G.
